Does anyone else get nauseous from Lamictal? And Gabapentin?
28 Oct 2011
Hey there Pickles, I see no one has answered your question. Which one were you on first & did that make you feel that way, or were you started on both at the same time.? I'm not sure about the Llamictal as I am not famililar with it , but Pledge may know, but gabepetin shouldn't make you feel that way unless the dose was started too high. Usually is is 300mg. for a couple of weeks, then another 300mg & so on until you find a suitable amount usually about 1,200 to 1,800 mg. My husband is bipolar & suiffers greatly from pain. He takes 200mg of zoloft, & 75 of wellbutrin. He nevers complains of your symtoms. He has tummy problems, but it's another whole 8 paragraph story. He has pain issues terribly. I hope someone picks up your question soon. Have you tried Drugs.com interreactions or checked the side effects of these two meds? Might start there. If I felt better would do it for you, but ready for a grave the way I am feeling. Good luck to you...
28 Oct 2011
I took both meds and was taken off both of them due to severe headaches. Neither med worked for me and when you get a chemical hedache nothing helps to relieve it util you stop taking the chemical. I am very sensitive to med side effects. Alot of people take them with no problems but I couldn't and I was only taking 300mg. of the Gabapantin. Dose on Lamitcal I can't remember but bad headaches with both. Hope this helps.
29 Oct 2011
Hi Pickles, I have only taken Lamictal. I took it almost 5 yrs. It has been my life saver. I also take Tofrinil, Klonipin and.. Adderall. This works for me. No side effects. You will find the right combo. When you get it right you will be suprized how good you feel. Yes search for the side effects when combined. Good luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I have bipolar and suffer with horrendous anxiety attacks... My psychiatrist recently prescribed Lamictal for my Bipolar but said it has helped ...
8 answers • 29 Feb 2012
Hi! I was diagnosed with BiPolar I in 2007. Since then, Lamictal has been my staple. However, we (my psychiatrist and I) can NOT find a med that ...
1 answer • 24 Jul 2012
I had a bad rash on my face for a month after the use of Lamictal. I fear the same reaction from Neurontin.
2 answers • 2 Aug 2014